# SDR SIMA20121218006

- Difficulty date: December 18, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N690AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500858
- Aircraft time: 21,081 hours, 18,175 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 6904
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE CAPTAIN’S FLASHLIGHT ASSEMBLY INOPERABLE.  ISSUED MEL 25-53 AUTH 120668.  REMOVED AND REPLACED THE CAPTAIN’S FLASHLIGHT ASSEMBLY IAW EMB AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  MEL RESTORED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
